# SDR ASAA2023051843285

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 33,848 hours, 10,718 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 612
- Condition: Failed
- Location: Lh Ecs Bay
- Part time: 3,362 hours, 1,044 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL THEN RESETS. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF B737-900 FIM 21-62 TASK 801. TCV FAIL LIGHT DISPLAYS BUT EXTINGUISHES WHEN RESET. DUE TO PREVIOUS HISTORY, REPLACED LH TCV REF B737-900 AMM 21-51-10/401. INSTALLATION TESTS PASSED WITH NO DISCREPANCIES NOTED. ETOPS VERIFICATION SUCCESSFUL.
